Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 175, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2011, 8:12 PM CDT for Linn County, Sullivan County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 8:12 PM CDT (01:12 UTC)
- Expired
- Jun 9, 2011, 8:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Linn County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 172 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
671 WUUS53 KEAX 100112 SVREAX MOC115-211-100145- /O.NEW.KEAX.SV.W.0175.110610T0112Z-110610T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 812 PM CDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LINN COUNTY IN NORTH CENTRAL MISSOURI... SOUTH CENTRAL SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 845 PM CDT * AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR BROWNING...OR 13 MILES SOUTH OF MILAN...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BROWNING AND REGER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4017 9320 4016 9290 3995 9311 4000 9330 TIME...MOT...LOC 0112Z 200DEG 19KT 4004 9319 WIND...HAIL <50MPH 1.75IN $$ BOOKBINDER
2 follow-up statements
687
WWUS53 KEAX 100125
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT THU JUN 9 2011
MOC115-100135-
/O.CAN.KEAX.SV.W.0175.000000T0000Z-110610T0145Z/
LINN MO-
825 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINN COUNTY IN
NORTH CENTRAL MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO SULLIVAN
COUNTY...HOWEVER ADDITIONAL SEVERE THUNDERSTORMS ARE MOVING INTO THE
REGION AND THE WARNING FOR NORTHERN LINN COUNTY WILL BE REISSUED
SHORTLY..
LAT...LON 4016 9290 4003 9305 4004 9310 4008 9323
4017 9320
TIME...MOT...LOC 0125Z 200DEG 19KT 4010 9316
$$
MOC211-100145-
/O.CON.KEAX.SV.W.0175.000000T0000Z-110610T0145Z/
SULLIVAN MO-
825 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SULLIVAN COUNTY UNTIL 845 PM CDT...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR BROWNING...OR 8 MILES SOUTH OF MILAN...MOVING
NORTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
REGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4016 9290 4003 9305 4004 9310 4008 9323
4017 9320
TIME...MOT...LOC 0125Z 200DEG 19KT 4010 9316
WIND...HAIL <50MPH 1.75IN
$$
BOOKBINDER362
WWUS53 KEAX 100145
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT THU JUN 9 2011
MOC211-100153-
/O.EXP.KEAX.SV.W.0175.000000T0000Z-110610T0145Z/
SULLIVAN MO-
845 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SULLIVAN COUNTY
WILL EXPIRE AT 845 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED RAPIDLY IN THE
LAST 5 TO 10 MINUTES. ALTHOUGH SEVERE WEATHER IS NO LONGER
ANTICIPATED....DIME SIZE HAIL AND TORRENTIAL RAINFALL WILL CONTINUE
WITH THE CLUSTER OF STRONG STORMS BETWEEN MILAN AND BROWNING. FLASH
FLOODING WILL BECOME AN INCREASING CONCERN THIS EVENING.
LAT...LON 4016 9290 4003 9305 4004 9310 4008 9323
4017 9320
TIME...MOT...LOC 0143Z 200DEG 19KT 4019 9312
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:50 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 9, 6:50 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 650 PM CDT THU JUN 9 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... POTENTIALLY VOLATILE SITUATION UNFOLDING THIS AFTERNOON ACROSS THE FORECAST AREA WITH SEVERAL AREAS OF INTEREST. IN THE WAKE OF THE MORNING ACTIVITY...SEVERAL OUTFLOW BOUNDARIES WERE NOTED ACROSS THE AREA...ALONG WITH THE MAIN SYNOPTIC WARM FROM NOW DRAPED FROM NEAR FALL CITY NEBRASKA TO KIRKSVILLE MISSOURI. SOUTH OF THE FRONT...MLCAPE VALUES HAVE RISEN TO 2000-3000 J/KG THROUGH MOST OF THE WARM SECTOR AS TEMPERATURES HAVE CLIMBED INTO THE UPPER 80S TO LOWER 90S. ONE CELL OF INTEREST HAS ALREADY DEVELOPED SOUTH OF KIRKSVILLE WITH PING PONG TO BASEBALL SIZED HAIL REPORTED. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ALONG THE WARM FRONT/OUTFLOW BOUNDARIES ACROSS PORTIONS OF CENTRAL/NORTHERN MISSOURI WHERE MID LEVEL TEMPERATURES ARE A TAD COOLER. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SHOULD THE STORMS RIDE ALONG EXISTING BOUNDARIES...ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE NEXT AREA OF INTEREST EXIST FURTHER WEST ACROSS PORTIONS OF NORTHEAST KANSAS INTO NORTHWEST MISSOURI WHERE THE INTERSECTION OF THE SURFACE WARM FRONT...COLD FRONT...AND REMNANT OUTFLOW BOUNDARY EXISTS. 20Z TOP SOUNDING SHOWS A STOUT CAP REMAINS IN PLACE ACROSS THIS AREA. HOWEVER...LARGE SCALE ASCENT WILL INCREASE THROUGH THE REMAINDER OF THE AFTERNOON INTO THIS EVENING AS A POTENT UPPER SHORT WAVE TROUGH PIVOTS INTO THE PLAINS WITH ASSOCIATED HEIGHT FALLS OVERSPREADING THE REGION. LATEST SHORT RANGE HIGH RESOLUTION MODELS INDICATE EXPLOSIVE CONVECTIVE DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING WITHIN THIS VICINITY. AS THE UPPER SHORT WAVE TROUGH APPROACHES THE AREA...MID LEVEL JET STREAK OF 50+KTS WILL NOSE INTO THE AREA...ENHANCING OVERALL DEEP LAYER SHEAR. THIS SHOULD SUPPORT LONGER LIVED SUPERCELL STRUCTURES AS THE ACTIVITY MATURES. THE AFOREMENTIONED SOUNDING ALSO INDICATES STEEP MID LEVEL LAPSE RATES AND LARGE CAPE WITHIN THE PREFERRED HAIL GROWTH REGION SUGGESTING THE POTENTIAL FOR VERY LARGE HAIL (GREATER THAN 3 INCHES) WITHIN THE STRONGER STORMS. IN ADDITION...AS THE LOW LEVEL JET INCREASES THIS EVENING...THE ASSOCIATED TORNADO POTENTIAL WILL ALSO INCREASE...ESPECIALLY WITH ANY STORMS THAT CAN MOVE ALONG THE WARM FRONT OR LATCH ONTO AN EXISTING OUTFLOW BOUNDARY. INITIAL INDICATIONS FOR WARNING OPERATIONS SUGGESTS CORES OF 50 DBZ UP TO 40KFT AND 60 DBZ ABOVE 30KFT FOR SEVERE SIZED HAIL. SHORT-MEDIUM RANGE (FRIDAY-THURSDAY)... BEYOND THIS AFTERNOON...THE POTENTIAL WILL EXISTS FOR ADDITIONAL THUNDERSTORM ACTIVITY TOMORROW AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. HOWEVER...MUCH WILL DEPEND ON THIS AFTERNOONS CONVECTION AND ITS EFFECT ON THE MESOSCALE ENVIRONMENT. NEVERTHELESS...AN UPPER SHORT WAVE TROUGH WILL EJECT ACROSS THE MIDWEST WHICH SHOULD PROVIDE SUPPORT FOR STRONG TO SEVERE DEVELOPMENT ONCE AGAIN. ANY ACTIVITY WILL LIKELY PUSH SOUTH OF THE FORECAST AREA BY FRIDAY NIGHT AS THE SYNOPTIC FRONTAL BOUNDARY SAGS INTO SOUTHERN MISSOURI. A BRIEF REPRIEVE FROM THE ACTIVE WEATHER WILL TAKE PLACE ON SATURDAY BEFORE THE NEXT UPPER SHORT WAVE MOVES INTO THE PLAINS BY SUNDAY. THIS WILL ALLOW THE FRONT TO LIFT BACK NORTH WITH SHOWERS/THUNDERSTORMS BECOMING LIKELY ONCE AGAIN. REPEATED ROUNDS OF THUNDERSTORM ACTIVITY WILL BE POSSIBLE THROUGH THE MIDWEEK TIME FRAME AS SEVERAL UPPER FEATURES TRANSLATES ACROSS THE REGION. WENT WITH A BLENDED APPROACH FOR NOW GIVEN THE DISCREPANCIES IN THE GUIDANCE OUTPUT. DEROCHE && .AVIATION... FOR THE 00Z TAFS...A SURFACE LOW PRESSURE SYSTEM WAS LOCATED JUST WEST OF MHT KANSAS WITH A WARM FRONT EXTENDING EAST TO NEAR KSTJ. A COLD FRONT TRAILS THE LOW TO THE SOUTHWEST NEAR KICT KANSAS. THE LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK EAST EARLY TONIGHT...POSING A THREAT FOR STRONG TO SEVERE THUNDERSTORMS...MAINLY BETWEEN 01Z-05Z. THE COLD FRONT WILL MOVE THROUGH THE TERMINALS BETWEEN 07-09Z WITH THE MVFR DECK IN NEBRASKA SETTLING INTO THE TERMINALS AFTER 14Z. THE CEILINGS WILL GRADUALLY LIFT IN THE AFTERNOON. ANOTHER CONCERN IS THAT ANOTHER WEAK UPPER LEVEL DISTURBANCE NORTH OF THE FRONT MAY TRIGGER SHOWERS AND ISOLATED THUNDERSTORMS LATE FRIDAY MORNING. THE PLACEMENT AND TIMING OF THIS ACTIVITY IS LOW. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 6:33 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 633 PM CDT THU JUN 9 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 633 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF NORTHERN MISSOURI EARLY THIS EVENING WITH ADDITIONAL DEVELOPMENT FURTHER SOUTH ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA LATER THIS EVENING. THE STORMS WILL GRADUALLY SPREAD EAST AND SLOWLY DIMINISH AFTER MIDNIGHT. DUE THE COMBINATION OF STRONG INSTABILITY AND FAVORABLE SHEAR...SUPERCELLS ARE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE GREATEST THREAT OF SEVERE WEATHER IS MAINLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AS A COLD FRONT FINALLY PUSHES THROUGH THE AREA. STRONG INSTABILITY AND FAVORABLE SHEAR WILL ONCE AGAIN SUPPORT A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A PRINCETON TO KANSAS CITY LINE. THE SEVERE THREAT MAY BE PUSHED FURTHER SOUTHEAST IF THE COLD FRONT MOVES QUICKER THAN CURRENTLY ANTICIPATED THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE SATURDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALTHOUGH THERE IS TOO MUCH UNCERTAINTY TO HIGHLIGHT A SPECIFIC PERIOD. DUE TO THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS AND CELLS MOVING REPEATEDLY OVER THE SAME LOCATIONS...HEAVY RAINFALL COULD LEAD TO AREAS OF FLOODING...AND COULD EXACERBATE THE ONGOING MISSOURI RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND EARLY TONIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 70. DB
In the hours before
Local storm report, Jun 9, 7:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL N STANBERRY 40.22N 94.54W
06/09/2011 E1.50 INCH GENTRY MO TRAINED SPOTTER
&&
SFORTINLocal storm report, Jun 9, 7:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 4 N STANBERRY 40.27N 94.54W
06/09/2011 E1.50 INCH GENTRY MO TRAINED SPOTTER
&&
SFORTINLocal storm report, Jun 9, 7:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 1 E GALLATIN 39.91N 93.94W
06/09/2011 E2.50 INCH DAVIESS MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 8:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
804 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 3 SW JAMESPORT 39.94N 93.84W
06/09/2011 E3.00 INCH DAVIESS MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 8:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL W JAMESPORT 39.97N 93.80W
06/09/2011 E2.75 INCH DAVIESS MO AMATEUR RADIO
&&
SFORTINLocal storm report, Jun 9, 8:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL JAMESON 40.01N 93.99W
06/09/2011 E1.50 INCH DAVIESS MO AMATEUR RADIO
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 30 min |
| Jun 9, 7:05 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 25 min |
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 23 min |
| Jun 9, 7:20 PM CDT | Areal Flood Advisory | EAX | Sullivan | 6 hr |
| Jun 9, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 34 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 32 min |
| Jun 9, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 32 min |
| Jun 9, 7:42 PM CDT | Areal Flood Advisory | EAX | Daviess | 6 hr |
| Jun 9, 7:55 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 35 min |
| Jun 9, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 34 min |
| Jun 9, 8:04 PM CDT | Flash Flood Warning | EAX | Sullivan | 6 hr |
| Jun 9, 8:13 PM CDT | Flash Flood Warning | EAX | Daviess | 4 hr |
| Jun 9, 8:20 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 25 min |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston | 31 min |
| Jun 9, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 43 min |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Linn, Livingston, Sullivan | 46 min |
| Jun 9, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 47 min |
| Jun 9, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 31 min |
| Jun 9, 9:37 PM CDT | Flash Flood Warning | EAX | Adair, Linn, Macon, Sullivan | 6 hr |
| Jun 9, 9:43 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 18 min |
| Jun 9, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 32 min |
| Jun 9, 10:02 PM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway, Worth | 43 min |
| Jun 9, 10:06 PM CDT | Flash Flood Warning | EAX | Grundy, Linn, Livingston | 6 hr |
| Jun 9, 10:25 PM CDT | Special Weather Statement | EAX | Bates, Cass | 50 min |
| Jun 9, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 18 min |
| Jun 9, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon | 62 min |
| Jun 9, 11:24 PM CDT | High Wind Warning | EAX | Bates, Cass | 3 hr |
| Jun 10, 12:31 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, Grundy, Linn, Livingston, Macon and 1 more | 10 hr |
| Jun 10, 8:20 AM CDT | Special Weather Statement | EAX | Buchanan | 40 min |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 17 hr |
| Jun 10, 8:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 36 hr |
| Jun 10, 6:13 PM CDT | Special Weather Statement | EAX | Pettis | 47 min |
| Jun 10, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 41 min |
| Jun 10, 6:48 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.